# SDR RRXA010657

- Difficulty date: January 18, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spoiler Panel
- Part number: DOUGLAS
- Condition: Torn
- Location: I/B End #5 Spoil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A TEAR TO THE I/B END OF RT WING O/B FLIGHT SPOILER LWR EDGE TRIM, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED  PART AND INSTALLED IAW DC-8 SRM 51-1-21.
